Zwei Klassen lokalkompakter maximal fastperiodischer Gruppen

Poguntke D (1976)
Monatshefte für Mathematik 81(1): 15-40.

Zeitschriftenaufsatz | Veröffentlicht | Deutsch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this paper we study the classA of all locally compact groupsG with the property that for each closed subgroupH ofG there exists a pair of homomorphisms into a compact group withH as coincidence set, and the classD of all locally compact groupG with the property that finite dimensional unitary representations of subgroups ofG can be extended to finite dimensional representations ofG. It is shown that [MOORE]-groups (every irreducible unitary representation is finite dimensional) have these two properties. A solvable group inD is a [MOORE]-group. Moreover, we prove a structure theorem for Lie groups in the class [MOORE], and show that compactly generated Lie groups in [MOORE] have faithful finite dimensional unitary representations.
Erscheinungsjahr
1976
Zeitschriftentitel
Monatshefte für Mathematik
Band
81
Ausgabe
1
Seite(n)
15-40
ISSN
0026-9255
Page URI
https://pub.uni-bielefeld.de/record/1664230

Zitieren

Poguntke D. Zwei Klassen lokalkompakter maximal fastperiodischer Gruppen. Monatshefte für Mathematik. 1976;81(1):15-40.
Poguntke, D. (1976). Zwei Klassen lokalkompakter maximal fastperiodischer Gruppen. Monatshefte für Mathematik, 81(1), 15-40. https://doi.org/10.1007/BF01473612
Poguntke, D. (1976). Zwei Klassen lokalkompakter maximal fastperiodischer Gruppen. Monatshefte für Mathematik 81, 15-40.
Poguntke, D., 1976. Zwei Klassen lokalkompakter maximal fastperiodischer Gruppen. Monatshefte für Mathematik, 81(1), p 15-40.
D. Poguntke, “Zwei Klassen lokalkompakter maximal fastperiodischer Gruppen”, Monatshefte für Mathematik, vol. 81, 1976, pp. 15-40.
Poguntke, D.: Zwei Klassen lokalkompakter maximal fastperiodischer Gruppen. Monatshefte für Mathematik. 81, 15-40 (1976).
Poguntke, Detlev. “Zwei Klassen lokalkompakter maximal fastperiodischer Gruppen”. Monatshefte für Mathematik 81.1 (1976): 15-40.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar